# SDR UPS801957

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Tracks
- Part number: S295597812000
- Condition: Corrosion
- Location: Fs80-260 360-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND HEAVY CORROSION ON LOWER CARGO TIE DOWN TRACKS AT FS 80-260, LBL 36 AND FS 360-450, RBL 36.  INSTALLED REPAIR IAW SRM 51-3-0.
